Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Ciprofloxacin mental side effects

Premium Questions

Dr. Deepak Kishore Kaltari MD

blood on the tissue. What could this be? Side effect from the meds? Rectal cancer? Hemrroids? I am 27 ... View answer

Answered by : Dr. Deepak Kishore Kaltari ( General Surgeon)
Dr. V. Sasanka MD

Sir I m suffering from uti for last 2 months I cultured my urine test result is positive presence klebsiella I had started with alkasol and antibiotic ciproflaxin but it doesn't work then I taken septran that one also does... View answer

Answered by : Dr. V. Sasanka ( Urologist)
Dr. Panagiotis Zografakis MD

My doctor prescribed ciprofloxacin for 10 days. After about a week, I started feeling a pain in my left shoulder. I also developed some soreness in my right hand. It's been a week since I stopped taking ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Muhammad Ali Rauf MD

Can Gleevec , taken daily (400mg) for threeyears, affect one's mental alertness and/or memory? ... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr. Salah Saad Shoman MD

Has begun atorvastatin and there is mental confusion and memory issues. How do you tell if it's the atorvastatin or something like stroke? ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)

Public Forum Discussions

Dr.       Honey Arora MD

I was prescribed Cipro for a UTI, and about 3 or 4 days into it I started to notice itching and burning. I assumed it was a yest infection. I was given a single does of Diflucan for it. I took it and it cleared up my yest... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.       Honey Arora MD

hello,i am zarina beltran from the phils,just want to know if there will be bad effects bec i had taken cifrofloxacin 500mg 3xday for 3 days as self medication bec i tested my urine and found to have blood on it,i know it... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. SUHAS CHAUHAN MD

I was prescribed Ciprofloxacin for a UTI this am by my doctor. He told me to take a probiotic to help with the good gut bugs and I asked about yogurt. He said fine. But the flyers my pharmacist gave ... View answer

Answered by : Dr. SUHAS CHAUHAN ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

I m pretty sure I m having a reaction to ciprofloxacin. I have terrible joint pain, can hardly walk or get up or down. My knees feel like they are locking up. Was released from hospital with this drug ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.   Albana Sejdini MD

Hello Doctor, My question our mom has been on Ciprofloxacin for 10 days which ended last Thursday 5/18. She still however has Diarrhea. How long does that side effect last in the elderly. She will be... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)

Mobile Questions and Answers

Dr. Devesh Bandil MD

Hello sir bones becomes weak muscle soreness back pain mental changes and many changes occurs excessive fluoride level leads to fluorosis disease what exactly u want kindly ask so a better answer be given

Dr.  T Chandrakant MD

Practically there are no side effects of masturbation if done 3 times in a week and is normal and physiological. If you do it too much , daily or any times in a day , it will exhaust you physically and...

Dr.  Rahul Kumar MD

Hello Masturbation has no side effects. Do yoga